# SDR P5CA9700859

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-BS 460 TO 480 LBL 33 O/B FLOOR PNL DAMAGED.  REPLACED/REINSTALLED PER BOEING SRM 51-10-01, SVC TAG NR 2042691.
